Alert archive / Missouri / Severe Thunderstorm Warnings in 2011
Severe Thunderstorm Warning 165, NWS St. Louis, MO
NWS St. Louis, MO issued this severe thunderstorm warning at May 12, 2011, 10:50 PM CDT for 5 counties in Missouri. It was in force for 40 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- May 12, 2011, 10:50 PM CDT (03:50 UTC)
- Expired
- May 12, 2011, 11:30 PM CDT
- In force
- 40 min
- Issued by
- NWS St. Louis, MO
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 60.0 mph
Counties Crawford County, MO, Franklin County, MO, Gasconade County, MO, Jefferson County, MO, Washington County, MO
The radar
The St Louis radar (KLSX), 73 km from the middle of the area, began a volume at 03:51 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| May 12, 10:56 PM CDT | HAIL 0.75 | Bourbon, MO |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| May 12, 5:31 PM CDT | Severe Thunderstorm Watch | SPC | 6 hr |
The nearest sounding before it
Springfield, MO (KSGF), launched 00:00Z, 3.8 hours before the alert went out and 269 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1521 J/kg
- Mixed-layer CIN
- -8 J/kg
- Mixed-layer LCL
- 1233 m above ground
- 0-6 km bulk shear
- 38 kt
- 0-1 km storm-relative helicity
- 84 m²/s²
- 0-3 km storm-relative helicity
- 153 m²/s²
- Significant tornado parameter
- 0.7
- Supercell composite
- 6.8
The text
As transmitted, in the capitals the NWS used until 2016.
556
WUUS53 KLSX 130350
SVRLSX
MOC055-071-073-099-221-130430-
/O.NEW.KLSX.SV.W.0165.110513T0350Z-110513T0430Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE ST LOUIS MO
1050 PM CDT THU MAY 12 2011
THE NATIONAL WEATHER SERVICE IN ST LOUIS HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
CRAWFORD COUNTY IN EAST CENTRAL MISSOURI...
FRANKLIN COUNTY IN EAST CENTRAL MISSOURI...
GASCONADE COUNTY IN EAST CENTRAL MISSOURI...
WEST CENTRAL JEFFERSON COUNTY IN EAST CENTRAL MISSOURI...
NORTHERN WASHINGTON COUNTY IN EAST CENTRAL MISSOURI...
* UNTIL 1130 PM CDT
* AT 1047 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING WINDS IN
EXCESS OF 60 MPH. THESE STORMS WERE LOCATED ALONG A LINE EXTENDING
FROM OWENSVILLE TO 5 MILES WEST OF BOURBON TO CHERRYVILLE...AND
MOVING NORTHEAST AT 35 MPH. PENNY SIZE HAIL MAY ALSO ACCOMPANY
THESE DAMAGING WINDS.
* LOCATIONS IMPACTED INCLUDE...
BOURBON...SULLIVAN...ANTHONIES MILL...ST. CLAIR...UNION...POTOSI...
WASHINGTON...VILLA RIDGE...ROSEBUD...GERALD...BEAUFORT...PARKWAY...
RICHWOODS...OLD MINES...LONEDELL...MINERAL POINT...JAPAN...ST.
CLOUD...STANTON AND LESLIE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER
HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR
YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR
HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE
INTO AREAS WHERE WATER COVERS THE ROAD.
INTENSE SQUALL LINES CAN OCCASIONALLY PRODUCE BRIEF TORNADOES IN
ADDITION TO WIDESPREAD SIGNIFICANT WIND DAMAGE. ALTHOUGH NOT
IMMEDIATELY LIKELY...FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON
THE LOWEST FLOOR OF YOUR HOME OR BUSINESS. THIS STORM HAS THE
POTENTIAL TO CAUSE SERIOUS INJURY AND SIGNIFICANT DAMAGE TO PROPERTY.
&&
LAT...LON 3778 9145 3811 9149 3831 9165 3840 9165
3860 9103 3856 9100 3854 9094 3836 9074
3792 9066 3778 9134
TIME...MOT...LOC 0350Z 247DEG 30KT 3835 9151 3817 9131
3788 9125
WIND...HAIL 60MPH 0.75IN
$$
CARNEY2 follow-up statements
025
WWUS53 KLSX 130411
SVSLSX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
1111 PM CDT THU MAY 12 2011
MOC055-071-073-099-221-130430-
/O.CON.KLSX.SV.W.0165.000000T0000Z-110513T0430Z/
CRAWFORD MO-FRANKLIN MO-GASCONADE MO-JEFFERSON MO-WASHINGTON MO-
1111 PM CDT THU MAY 12 2011
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR NORTHERN
WASHINGTON...WEST CENTRAL JEFFERSON...GASCONADE...FRANKLIN AND
CRAWFORD COUNTIES UNTIL 1130 PM CDT...
AT 1110 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING WINDS IN
EXCESS OF 60 MPH. THESE STORMS WERE LOCATED ALONG A LINE EXTENDING
FROM 6 MILES NORTHWEST OF BEAUFORT TO 8 MILES SOUTH OF PARKWAY TO 9
MILES SOUTHWEST OF POTOSI...MOVING NORTHEAST AT 45 MPH. PENNY SIZE
HAIL MAY ALSO ACCOMPANY THESE DAMAGING WINDS.
LOCATIONS IMPACTED INCLUDE...
ST. CLAIR...POTOSI...UNION...WASHINGTON...VILLA RIDGE...PARKWAY...
RICHWOODS...OLD MINES...LONEDELL...MINERAL POINT...LATTY...PINEY
PARK...LYON...MOSELLE...GRUBVILLE...FLETCHER...CADET AND
ROBERTSVILLE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER
HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR
YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR
HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE
INTO AREAS WHERE WATER COVERS THE ROAD.
INTENSE SQUALL LINES CAN OCCASIONALLY PRODUCE BRIEF TORNADOES IN
ADDITION TO WIDESPREAD SIGNIFICANT WIND DAMAGE. ALTHOUGH NOT
IMMEDIATELY LIKELY...FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON
THE LOWEST FLOOR OF YOUR HOME OR BUSINESS. THIS STORM HAS THE
POTENTIAL TO CAUSE SERIOUS INJURY AND SIGNIFICANT DAMAGE TO PROPERTY.
&&
LAT...LON 3809 9141 3831 9165 3838 9165 3860 9104
3856 9100 3854 9093 3836 9074 3792 9066
3778 9134 3779 9134
TIME...MOT...LOC 0411Z 244DEG 38KT 3847 9126 3823 9097
3788 9091
WIND...HAIL 60MPH 0.75IN
$$
CARNEY430
WWUS53 KLSX 130432
SVSLSX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
1132 PM CDT THU MAY 12 2011
MOC055-071-073-099-221-130442-
/O.EXP.KLSX.SV.W.0165.000000T0000Z-110513T0430Z/
CRAWFORD MO-FRANKLIN MO-GASCONADE MO-JEFFERSON MO-WASHINGTON MO-
1132 PM CDT THU MAY 12 2011
...THE SEVERE THUNDERSTORM WARNING FOR NORTHERN WASHINGTON...WEST
CENTRAL JEFFERSON...GASCONADE...FRANKLIN AND CRAWFORD COUNTIES HAS
EXPIRED...
THE LINE OF STORMS WHICH PROMPTED THE WARNING HAVE WEAKENED BELOW
SEVERE LIMITS...AND NO LONGER POSES AN IMMEDIATE THREAT TO LIFE OR
PROPERTY. HOWEVER GUSTY WINDS ARE STILL POSSIBLE WITH THESE
THUNDERSTORMS.
LAT...LON 3809 9141 3831 9165 3838 9165 3860 9104
3856 9100 3854 9093 3836 9074 3792 9066
3778 9134 3779 9134
TIME...MOT...LOC 0411Z 244DEG 38KT 3847 9126 3823 9097
3788 9091
$$
BROWNINGWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS St. Louis, MO wrote its last area forecast discussion before this severe thunderstorm warning went out at May 12, 6:24 PM CDT, 4 hours 26 minutes earlier.
Area forecast discussion, May 12, 6:24 PM CDT, 4 hours 26 minutes before
AREA FORECAST DISCUSSION...UPDATED AVIATION NATIONAL WEATHER SERVICE ST LOUIS MO 624 PM CDT THU MAY 12 2011 .DISCUSSION... /243 PM CDT THU MAY 12 2011/ ONCE AGAIN FORECAST AREA REMAINS IN WARM SECTOR AHEAD OF NEXT WEATHER SYSTEM. HOWEVER...DRIER AIR HAS MADE ITS WAY INTO REGION ON BACKSIDE OF ACTIVITY THAT FIRED OVERNIGHT...SO ONLY SEEING VERY ISOLATED ACTIVITY FIRING UP...MAINLY OVER SOUTHERN IL THIS AFTERNOON. OTHERWISE...MAIN FORECAST ISSUE CONTINUES TO BE THE SYSTEM THAT WILL APPROACH REGION LATE TONIGHT THROUGH FRIDAY. FOR TONIGHT...BACKED OFF ON POPS THIS EVENING...ESPECIALLY FOR AREAS ALONG AND EAST OF MISSISSIPPI RIVER...WITH SHOWERS AND THUNDERSTORMS FIRING OVER WESTERN MO AS FIRST SPOKE OF ENERGY ASSOCIATED WITH UPPER LOW ROTATES NORTHWARD INTO MO. THIS ACTIVITY TO INCREASE IN COVERAGE AND SPREAD ACROSS FORECAST AREA AFTER 06Z. AS FOR TEMPS...WILL BE ANOTHER MILD NIGHT WITH LOWS ONLY IN THE LOW TO MID 60S. WILL SEE BETTER CHANCES OF SHOWERS AND THUNDERSTORMS ON FRIDAY AS SYSTEM SLIDES THROUGH SOUTHERN MO...WITH WRAP AROUND SHOWERS AND THUNDERSTORMS A GOOD BET...WITH IT GRADUALLY TAPERING OFF BY SATURDAY. MODELS COMING INTO BETTER AGREEMENT WITH TIMING/ PLACEMENT OF UPPER LOW...THOUGH HAVE ISSUES WITH SFC LOW POSITION...WENT WITH A BLEND. AS SYSTEM SLIDES THROUGH...TEMPS TO DROP OFF WITH HIGHS ONLY IN THE LOW 70S FAR WEST TO AROUND 80 FAR EAST ON FRIDAY...THEN ONLY RISE INTO THE UPPER 50S TO MID 60S ON SATURDAY. SHOULD CONTINUE TO SEE A BREAK IN PCPN BRIEFLY SATURDAY NIGHT...THEN SEE A DECENT UPPER LEVEL SYSTEM ROTATE AROUND MAIN SYSTEM INTO FORECAST AREA SUNDAY AND SUNDAY NIGHT. THIS WILL BRING IN A ROUND OF SHOWERS SUNDAY AND SUNDAY NIGHT...BEFORE TAPERING OFF. TEMPS TO BE RATHER COOL DURING THIS PERIOD...WITH UPPER 50S TO MID 60S SUNDAY AND MONDAY...MODERATING A BIT FOR MIDWEEK NEXT WEEK...INTO THE MID 60S TO LOW 70S BY NEXT THURSDAY. BYRD && .AVIATION... /622 PM CDT THU MAY 12 2011/ SEVERE THUNDERSTORMS HAVE DEVELOPED OVER SOUTHWEST MISSOURI IN THE LAST FEW HOURS AND WILL SPREAD NORTHEASTWARD IN CENTRAL MISSOURI EARLY THIS EVENING...LIKELY AFFECT KCOU BETWEEN 01-03Z. THE STRONGEST STORMS WILL BE CAPABLE OF PRODUCING LARGE HAIL AND WIND GUSTS GREATER THAN 40KTS...IN ADDITION TO MVFR/IFR VSBYS/CIGS IN VERY HEAVY RAINFALL. THUNDERSTORMS SHOULD DIMINISH LATER THIS EVENING AND EXPECT MAINLY VFR CONDITIONS WITH SCATTERED SHOWERS UNTIL LATE TONIGHT WHEN ANOTHER BAND OF SHRA/ISOLD TSRA IS LIKELY. ANOTHER CHANCE OF THUNDERSTORMS WILL LIKELY DEVELOP NEAR THE MISSISSIPPI RIVER AND MOVE EASTWARD ON FRIDAY AFTERNOON. SPECIFICS FOR KSTL...EXPECT MAINLY DRY AND VFR CONDITIONS THIS EVENING WITH BEST CHANCE FOR THUNDERSTORMS STAYING WEST OF THE AIRPORT OVER CENTRAL MISSOURI. SEEING AN INCREASED CHANCE AROUND 12Z FOR SHOWERS...AND THEN AGAIN MID-LATE AFTERNOON ON FRIDAY WHEN SCATTERED THUNDERSTORMS SHOULD DEVELOP OVER THE AREA. EXPECT CIGS TO BE GENERALLY IN THE LOWER VFR RANGE THOUGH THE DAY...BUT WILL LIKELY FALL TO MVFR ON FRIDAY EVENING. BRITT && .LSX WATCHES/WARNINGS/ADVISORIES... MO...NONE. IL...NONE. && WFO LSX
Hazardous weather outlook, May 12, 3:26 PM CDT, 7 hours 24 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE ST LOUIS MO 326 PM CDT THU MAY 12 2011 ILZ058>060-064-065-069-070-074-079-095>102-MOZ018-019-026-027- 034>036-041-042-047>052-059>065-072>075-084-085-099-131200- GREENE IL-MACOUPIN IL-MONTGOMERY IL-BOND IL-FAYETTE IL-CLINTON IL- MARION IL-WASHINGTON IL-RANDOLPH IL-ADAMS IL-BROWN IL-PIKE IL- CALHOUN IL-JERSEY IL-MADISON IL-ST. CLAIR IL-MONROE IL-KNOX MO- LEWIS MO-SHELBY MO-MARION MO-MONROE MO-RALLS MO-PIKE MO-BOONE MO- AUDRAIN MO-MONITEAU MO-COLE MO-OSAGE MO-CALLAWAY MO-MONTGOMERY MO- LINCOLN MO-GASCONADE MO-WARREN MO-ST. CHARLES MO-FRANKLIN MO- ST. LOUIS MO-ST. LOUIS CITY MO-JEFFERSON MO-CRAWFORD MO- WASHINGTON MO-ST. FRANCOIS MO-STE. GENEVIEVE MO-IRON MO- MADISON MO-REYNOLDS MO- 326 PM CDT THU MAY 12 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EASTERN AND CENTRAL MISSOURI AS WELL AS WEST CENTRAL AND SOUTHWEST ILLINOIS. .DAY ONE...TONIGHT THERE IS A CHANCE FOR THUNDERSTORMS TONIGHT. SOME STORMS ACROSS CENTRAL MISSOURI MAY BE SEVERE THIS EVENING...WHERE THERE IS A SLIGHT RISK...CAPABLE OF LARGE HAIL AND DAMAGING WINDS. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY THE CHANCE FOR THUNDERSTORMS WILL CONTINUE ON FRIDAY AS A STRONG UPPER LEVEL LOW PRESSURE SYSTEM MOVES INTO MISSOURI. THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS FRIDAY ACROSS A PORTION OF SOUTHEAST MISSOURI AND SOUTHWEST ILLINOIS WHERE A FEW STORMS MAY BE CAPABLE OF PRODUCING LARGE HAIL AND DAMAGING WINDS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED THIS EVENING...ESPECIALLY FOR PARTS OF CENTRAL MISSOURI. BYRD
In the hours before
Local storm report, May 12, 7:53 PM CDT, 2 hours 57 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
753 PM CDT THU MAY 12 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0752 PM HAIL COLUMBIA 38.95N 92.33W
05/12/2011 M0.25 INCH BOONE MO EMERGENCY MNGR
ON THE BUSINESS LOOP... VFW HALL.
&&
KARLZLocal storm report, May 12, 8:33 PM CDT, 2 hours 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
833 PM CDT THU MAY 12 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0832 PM HAIL JEFFERSON CITY 38.57N 92.19W
05/12/2011 E0.25 INCH COLE MO TRAINED SPOTTER
&&
DYELocal storm report, May 12, 9:39 PM CDT, 1 hour 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
939 PM CDT THU MAY 12 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0935 PM HAIL LINN 38.48N 91.84W
05/12/2011 M0.25 INCH OSAGE MO TRAINED SPOTTER
&&
KARLZLocal storm report, May 12, 10:14 PM CDT, 36 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
1014 PM CDT THU MAY 12 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0908 PM NON-TSTM WND DMG PALMYRA 39.80N 91.52W
05/12/2011 MARION MO TRAINED SPOTTER
POWER LINE DOWN IN PALMYRA
&&
CARNEYLocal storm report, May 12, 10:29 PM CDT, 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
1029 PM CDT THU MAY 12 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1006 PM NON-TSTM WND GST PALMYRA 39.80N 91.52W
05/12/2011 E40 MPH MARION MO PUBLIC
PUBLIC REPORT RELAYED TO 911. TREE...18 TO 20 INCH
DIAMETER SNAPPED OFF AT THE BASE...FELL ONTO THE CORNER
OF A HOUSE...BREAKING SOME WINDOWS AND SNAPPING
TELEPHONE AND CABLE LINES.
&&
KARLZLocal storm report, May 12, 10:31 PM CDT, 19 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE ST LOUIS MO
1031 PM CDT THU MAY 12 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1006 PM NON-TSTM WND DMG PALMYRA 39.80N 91.52W
05/12/2011 MARION MO TRAINED SPOTTER
TREE LIMB...10 TO 12 INCH DIAMETER...FELL ONTO AND
SNAPPED POWER LINE.
&&
CORRECTED EVENT TIME...REMARKS
KARLZThe office that day
Everything else NWS St. Louis, MO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 12, 7:43 PM CDT | Severe Thunderstorm Warning | LSX | Boone | 47 min |
| May 12, 7:51 PM CDT | Severe Thunderstorm Warning | LSX | Audrain, Boone, Callaway | 24 min |
| May 12, 7:56 PM CDT | Severe Thunderstorm Warning | LSX | Cole | 49 min |
| May 12, 8:13 PM CDT | Severe Thunderstorm Warning | LSX | Audrain, Boone, Callaway, Monroe, Shelby | 47 min |
| May 12, 8:41 PM CDT | Severe Thunderstorm Warning | LSX | Knox, Lewis, Shelby | 49 min |
| May 12, 10:04 PM CDT | Severe Thunderstorm Warning | LSX | Crawford, Franklin, Gasconade, Osage | 56 min |
| May 13, 10:27 AM CDT | River Flood Warning | LSX | Osage | 6 hr |
| May 13, 2:04 PM CDT | Severe Thunderstorm Warning | LSX | Saint Francois, Washington | 41 min |
| May 13, 2:39 PM CDT | Severe Thunderstorm Warning | LSX | Jefferson, Sainte Genevieve, Saint Francois, Washington | 51 min |
| May 13, 3:05 PM CDT | Tornado Warning | LSX | Sainte Genevieve, Saint Francois | 20 min |
| May 13, 4:23 PM CDT | Severe Thunderstorm Warning | LSX | Sainte Genevieve | 23 min |
| May 13, 4:26 PM CDT | Areal Flood Advisory | LSX | Audrain, Boone, Callaway | 4 hr |
Nearby
Severe Thunderstorm Warnings in Missouri, 2011Every severe thunderstorm warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.